On fixed points of holomorphic maps of simply connected proper domains in \( C \)
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 2, pp. 197-202
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A criterion for the existence of fixed point of one-dimensional holomorphic maps is established.
@article{RLIN_1994_9_5_2_a10,
author = {Tauraso, Roberto},
title = {On fixed points of holomorphic maps of simply connected proper domains in \( {C} \)},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {197--202},
year = {1994},
volume = {Ser. 9, 5},
number = {2},
zbl = {0816.30029},
mrnumber = {MR1292576},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a10/}
}
TY - JOUR AU - Tauraso, Roberto TI - On fixed points of holomorphic maps of simply connected proper domains in \( C \) JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1994 SP - 197 EP - 202 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a10/ LA - en ID - RLIN_1994_9_5_2_a10 ER -
%0 Journal Article %A Tauraso, Roberto %T On fixed points of holomorphic maps of simply connected proper domains in \( C \) %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1994 %P 197-202 %V 5 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a10/ %G en %F RLIN_1994_9_5_2_a10
Tauraso, Roberto. On fixed points of holomorphic maps of simply connected proper domains in \( C \). Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 2, pp. 197-202. http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_2_a10/